# SDR YENA2023023100181

- Difficulty date: February 18, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 05723
- Aircraft time: 36,551 hours, 11,848 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#48, TPA-LGA.' RAISED LANDING GEAR GOT A L/G DOOR NOT CLOSED AND WENT OUT WITHIN 10 SEC. ECAM SHOWS EVERYTHING UP AND LOCKED. WHEN WE LOWERED THE GEAR GOT ECAM MESSAGE AGAIN FOR ABOUT 2 SEC; REPLACED THE LH MLG DOOR SWIVEL END ASSY THAT IS ATTACHED TO THE END OF THE CABLE CONTROL ASSY. LH MLG DOOR NOW OPENS AND CLOSES NORMALLY AND NO MESSAGES ON ECAM. REF AMM 32-31-38 AND AMM 32-31-11.'
